# SDR AALA20010418

- Difficulty date: February 28, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FORWARD DOOR STOP HOLE IN DOOR BEAM IS WORN, BS 655.  INSTALLED DOUBLER AND HI-LOCKS PER AARD 53-10-00-16.  (M)
